# SDR 95FDEA01878

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FRAME BS 500 BETWEEN STR 13-14R.  REPAIRED DAMAGED FRAME AT BS 500, STR 13-14R PER FEDEX SRM 53-10-4.
